Algebra cochains and cyclic cohomology
Publications Mathématiques de l'IHÉS, Volume 68 (1988), pp. 139-174.
@article{PMIHES_1988__68__139_0,
     author = {Quillen, Daniel},
     title = {Algebra cochains and cyclic cohomology},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {139--174},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {68},
     year = {1988},
     zbl = {0689.57026},
     mrnumber = {90j:18008},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1988__68__139_0/}
}
TY  - JOUR
AU  - Quillen, Daniel
TI  - Algebra cochains and cyclic cohomology
JO  - Publications Mathématiques de l'IHÉS
PY  - 1988
DA  - 1988///
SP  - 139
EP  - 174
VL  - 68
PB  - Institut des Hautes Études Scientifiques
UR  - http://www.numdam.org/item/PMIHES_1988__68__139_0/
UR  - https://zbmath.org/?q=an%3A0689.57026
UR  - https://www.ams.org/mathscinet-getitem?mr=90j:18008
LA  - en
ID  - PMIHES_1988__68__139_0
ER  - 
%0 Journal Article
%A Quillen, Daniel
%T Algebra cochains and cyclic cohomology
%J Publications Mathématiques de l'IHÉS
%D 1988
%P 139-174
%V 68
%I Institut des Hautes Études Scientifiques
%G en
%F PMIHES_1988__68__139_0
Quillen, Daniel. Algebra cochains and cyclic cohomology. Publications Mathématiques de l'IHÉS, Volume 68 (1988), pp. 139-174. http://www.numdam.org/item/PMIHES_1988__68__139_0/

[C1] A. Connes, Non-commutative differential geometry, Publ. Math. I.H.E.S., 62 (1985), 41-144. | EuDML | Numdam | MR | Zbl

[C2] A. Connes, Entire cyclic cohomology of Banach algebras and characters of θ-summable Fredholm modules, K-Theory, 1 (1988), 519-548. | MR | Zbl

[CM] A. Connes and H. Moscovici, Cyclic cohomology, the Novikov conjecture and hyperbolic groups, Topology, to appear. | Zbl

[G] E. Getzler, Pseudodifferential operators on supermanifolds and the Atiyah-Singer index theorem, Commun. Math. Phys., 92 (1983), 163-178. | MR | Zbl

[GS] E. Getzler and A. Szenes, On the Chern character of a theta-summable Fredholm module, J. Funct. Anal., to appear. | Zbl

[JLO] A. Jaffe, A. Lesniewski and K. Osterwalder, Quantum K-theory, I. The Chern character, Commun. Math. Phys., 118 (1988), 1-14. | MR | Zbl

[K] C. Kassel, L'homologie cyclique des algèbres enveloppantes, Invent. Math., 91 (1988), 221-251. | EuDML | MR | Zbl

[LQ] J.-L. Loday and D. Quillen, Cyclic homology and the Lie algebra homology of matrices, Comment. Math. Helvetici, 59 (1984), 565-591. | EuDML | MR | Zbl

[Q1] D. Quillen, Superconnection character forms and the Cayley transform, Topology, 27 (1988), 211-238. | MR | Zbl

[Q2] D. Quillen, Cyclic cohomology and extensions of algebras, K-Theory, to appear. | Zbl

[T] B. L. Tsygan, Homology of matrix algebras over rings and Hochschild homology, Uspehi Mat. Nauk, 38 :2 (1983), 217-218; Russian Math. Surveys, 38 (1983), 198-199. | MR | Zbl